# SDR AALA20100512CDG01

- Difficulty date: May 12, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 30,220 hours, 4,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 5775261
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLASHLIGHT AT MID GALLEY JUMPSEAT RIGHT SIDE INOPERATIVE.  REPLACED FLASHLIGHT.  OPS CHECK NORMAL.
